Proceedings of the Japan Academy

Some relative notions in the theory of Hermitian forms

Yukio Matsumoto

Full-text: Open access

Article information

Proc. Japan Acad., Volume 49, Number 8 (1973), 583-587.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57D40
Secondary: 15A63: Quadratic and bilinear forms, inner products [See mainly 11Exx]


Matsumoto, Yukio. Some relative notions in the theory of Hermitian forms. Proc. Japan Acad. 49 (1973), no. 8, 583--587. doi:10.3792/pja/1195519220.

Export citation


  • [1] A. Bak: On modules with quadratic forms. Lecture Notes in Math., 108, 55-66 (1969).
  • [2] S. E. Cappell and J. L. Shaneson: The codimension two placement problem and homology equivalent manifolds (to appear).
  • [3] Y. Matsumoto: Surgery and singularities in codimension two. Proc. Japan Acad., 47, 153-156 (1971).
  • [4] Y. Matsumoto: Knot cobordism groups and surgery in codimension two. J. Fac. Sci. Univ. Tokyo, Sect. IA, 20, 253-317 (1973).
  • [5] C. T. C. Wall: Surgery on Compact Manifolds. London Mathematical Society Monographs, No. 1. Academic Press (1971).
  • [6] C. T. C. Wall: On the axiomatic foundation of the theory of Hermitian forms. Proc. Camb. Phil. Soc, 67, 243-250 (1970).